# SDR 20000508SH010

- Difficulty date: April 2, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N9717B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0987
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: J199740G12
- Condition: Frozen
- Location: Trunnion Assy
- Part time: 1,770 hours
- Component: Trunnionassy
- Component part number: J4430071
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT STEER ON TAKEOFF ROLL. BRAKES INEFFECTIVE TO TURN.  DISASSEMBLED NOSE GEAR TRUNNION AND FOUND UPPER ANDFROZEN.  NO PROVISIONS FOR LUBRICATION AT THESE POINTS.  AIRCRAFT MANUFACTURED 1982.
